# SDR ASAA2024071351336

- Difficulty date: July 13, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750262
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 727E+12 TO 738 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT L/H TRANSITION PANEL AT STA 727E+12 TO 738 IAW B737-800 SRM 53-00-53-1A-2, ORIGN'L MATERIAL WAS .040 IAW B737-800 SRM 53-60-53-01-2 REMOVED .020. REMAINING IS .020 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REPAIRED THE AFT PIT L/H TRANSITION PANEL FROM STA 727E+12 TO 738 USING MAT BAC 1496-377 IAW B737-800 SRM 53-00-53-2R-5
